Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Infected with rat fever, typhoid and TB. Got uterus removed. Having loss of appetite. Now?

Hello Doctor, my mother in law got her uterus removed 15yrs back and was recently infected with Rat fever , typoid and Tb (though not sure which part is infected). She had high penicilin doses and now she is on AKT3 and advised to take for a month. She looks extremely tired, completely lost her apetite, de-energised, very weak and she is not able to explain the wierd feeling within her, once she takes this tablet empty stomach . Please advise what can be done or which is the best food, to ease her out of this discomforts. It would be a great favor if Iam helped out of this.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, It seems multiple pathology, it is not mentioned here since how long she is on AKT, if it is recently started then it takes some time to bring her appetite back, if she is on AKT more than couple of month then there must be resistance against the drug, in such case investigation needed to ruled out the possibility of multidrug resistance case, for her other problem, typhoid and rat fever as you stated here, I need specific report of these,,,,,have nice day
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor